Antibiotic-associated diarrhea and colitis is affecting more of you, given the widespread use of antibiotics. Clostridium difficile (C. diff) is the organism that causes antibiotic-associated colitis; this happens because the bacteria is allowed to overgrow in the intestine when the normal intestinal flora is changed due to antibiotics. C. diff can release toxins that bind to receptors on intestinal epithelial cells causing inflammation (colitis) and diarrhea. See More
Gentamicin Latest News
Get the latest updates on this drug from the GoodRx medical team
Tinnitus, or ringing in the ears, is a perception of sound in one or both ears in the absence of an external source. It’s often described by patients as buzzing, ringing, or whooshing. While there is often no known cause for tinnitus, there are a handful of medications that may contribute.
Medications that are known to cause tinnitus or hearing loss are considered “ototoxic medications. See More
Did you know that there are certain medications out there that can cause forms of kidney damage? Don’t get me wrong, these medications can be life-altering, and even life-saving – but they are known to directly affect kidney function.
Medications that can damage the kidneys are known as “nephrotoxic medications.” These drugs can cause direct toxicity to the kidneys, and have been implicated in up to 25% of acute kidney injuries. See More